You are definately allergic to QVar. Reactions to Meds like this can somtimes manifest as much as 20 days or a month after starting them. I recommend that you consult your doctor and have him discontinue the drug. If you can't see the doctor go to the ER right away and explain what's going on. If the doctor is uncooperative, then you need to see someone else. This is serious. Drup reactions like this can be debilitating or life threatening. I had similar reactions as you have discribed, and now I have permanent eye damage from the swelling. I don't mean to scare you, but inform you. You need to discontinue any kind of drug that causes you harm. Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2010 • 1 answer
Posted 5 Apr 2012 • 1 answer
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
Posted 27 Aug 2012 • 1 answer
Posted 25 Jan 2017 • 0 answers
Posted 8 Dec 2017 • 0 answers